# SDR SWAA2021070719819

- Difficulty date: January 30, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 61,280 hours, 36,034 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN HAS A BENT LOCATED AT FWD EDGE; AND 5' FROM BOTTOM EDGE; BENT MEASURES L=12.5'; W=.4'. / FWD CARGO DOOR EXTERNAL SKIN DENT LOCATED AT FWD; EDGE AND SILL FROM BOTTOM EDGE. DENT MEASURES L=12.5' W=4'. DAMAGE REPAIRED/INSPECTED & EVALUATED PER EA 1-752-2705 REV IR DATED 02/26/2020 & ATS ER 20-01780 REV IR DATED 02/26/2020
